# SDR VNAA2015041700021

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 26,678 hours, 26,378 cycles
- System (JASC): 5200 · Doors
- Part: Bonding Jumper
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EXTERIOR PANEL DOOR POSSIBLY LEFT OPEN.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  ON RETURN, FOUND EXTERNAL ACFT POWER PANEL OPEN. MAINTENANCE INSPECTED AC POWER PANEL AND FOUND DOOR SERVICEABLE AND BONDING WIRE BROKEN.  BONDING WIRE DEFERRED IAW NON-ESSENTIAL FURNISHING AND EQUIPMENT ITEMS (NEF) LIST.  ACFT RELEASED FOR SERVICE.
